Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

Topologically trivial deformations of isolated quasihomogeneous hypersurface singularities are equimultiple


Author: Donal B. O’Shea
Journal: Proc. Amer. Math. Soc. 101 (1987), 260-262
MSC: Primary 32G11; Secondary 14B07, 32C40
MathSciNet review: 902538
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: It is shown that any topologically trivial (and, hence, any $ \mu $-constant) deformation of an isolated quasihomogeneous hypersurface singularity is equimultiple.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 32G11, 14B07, 32C40

Retrieve articles in all journals with MSC: 32G11, 14B07, 32C40


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1987-0902538-0
PII: S 0002-9939(1987)0902538-0
Article copyright: © Copyright 1987 American Mathematical Society